# SDR SWAA970203

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 6552811115
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR POSITION HANDLE WOULD NOT GO PAST THE OFF POSITION.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  REPLACED LANDING GEAR ACCESSORY UNIT AND OP CHECKED PER BOEING M/M.
